Spektraltheoriefreie Gleichungstheorie im Hilbertschen Raum.

Heinz Günther Tillmann

Mathematische Zeitschrift (1953)

  • Volume: 58, page 85-97
  • ISSN: 0025-5874; 1432-1823

How to cite


Tillmann, Heinz Günther. "Spektraltheoriefreie Gleichungstheorie im Hilbertschen Raum.." Mathematische Zeitschrift 58 (1953): 85-97. <http://eudml.org/doc/169338>.

author = {Tillmann, Heinz Günther},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {85-97},
title = {Spektraltheoriefreie Gleichungstheorie im Hilbertschen Raum.},
url = {http://eudml.org/doc/169338},
volume = {58},
year = {1953},

AU - Tillmann, Heinz Günther
TI - Spektraltheoriefreie Gleichungstheorie im Hilbertschen Raum.
JO - Mathematische Zeitschrift
PY - 1953
VL - 58
SP - 85
EP - 97
KW - functional analysis
UR - http://eudml.org/doc/169338
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.